# SDR SWIA202052679

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING LONGERON HAS EVIDENCE OF IMPACT/DENTED DAMAGE ON OUTER LOWER EDGE JUST FWD OF FS 708.00, MARKED.  C-CHECK RO 9/21/2020.  BLENDED DAMAGE ON RT OVER WING LONGERON, OUTER LOWER EDGE JUST FWD OF FS 708.00, FOUND TO BE WITHIN LIMITS.  PERFORMED ROTO PEEN AND RESTORED FINISH, REF MHIRJ REO 670-53-41-478 REV DATED 2020-08-29.  COMPLIED WITH TASK CARD.
